# SDR SWIA201128440

- Difficulty date: October 31, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 23,705 hours, 20,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.  (SERVICE)  REPAIRED WIRE AT FORWARD FLOOR EMERGENCY LIGHT CONNECTOR AND REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.
